Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have heavy leg feeling. Is thin person and feels like heavy. Suggest?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1995
Answered : 394 Questions
I am having what I call heavy leg feeling. It's odd I am a thin person yet. I feel like my legs are like 100 pounds a piece. what could this be from?
Posted Sat, 27 Jul 2013 in Bones, Muscles and Joints
Answered by Dr. Mukesh Tiwari 58 minutes later
Welcome at XXXXXXX

I have read details of your query.Will you please answer some questions so that i can help you more-

-Since when it is there?

-Do you have high blood pressure or diabetes?

-Is there visible swelling at legs?

-Do you have stress or anxiety?

Please reply.
Above answer was peer-reviewed by
Follow-up: Have heavy leg feeling. Is thin person and feels like heavy. Suggest? 1 hour later
I do not have high blood pressure or diabetes and as far as swelling of the legs they don't look swollen although my Sed rate is high.

I have primary immune deficiency and mixed MRI that showed bulging discs in my lumbar spine and spondolytis in my neck, but this heavy feeling is odd.
Answered by Dr. Mukesh Tiwari 44 hours later

Thanks for providing information.

It looks from your details that you are also having bulging disc in your back. If these bulging disc are compressing your nerves or cord then it can also be a cause for heaviness in your legs. In absence of high blood pressure or diabetes stress may also lead to this feeling. Taking adequate sleep may relive this. There are some medicines like tramadol with paracetamol which may help in reliving this.

Drink good amount of water & avoid exertion.

Hope all this will be able to relive your problem.

With best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor